# SDR ASAA2015103113808

- Difficulty date: October 31, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A94014
- Condition: Corroded
- Location: B 772
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE, TEE STRAP AT BS772 HAS CORROSION IN SEVERAL AREAS, MARKED.  ACFT GROUNDED. REMOVED CORROSION IAW SRM 51-10-02.  BEYOND LIMITS IAW SRM 53-00-53, FIG 103.  ORIGINAL THICKNESS WAS 0.070 WITH 0.040 REMAINING, 0.030 MATERIAL REMOVED.  RECEIVED A NEW FLOOR PANEL SPLICE SUPPORT STRAP; TO BE INSTALLED ON OP 9900.  PO 852057.1, REMOVED DOT.
